# SDR IPXA2022081685312

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 71,052 hours, 16,491 cycles
- System (JASC): 5240 · Service Doors
- Part: Solenoid
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR INOP.  R/R PASS DOOR LOCK PIN RELEASE SOLENOID REF AMM 52-10-06 PB 401. R/R R1 CLOSE-LIMIT SWITCH REF AMM 52-11-02 PB 501 830-805. DOOR OPERATES NORMALLY.
